Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Distribution of the Coefficient of Variation and the Extended "t" Distribution

A. T. McKay
Journal of the Royal Statistical Society
Vol. 95, No. 4 (1932), pp. 695-698
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2342041
Stable URL: http://www.jstor.org/stable/2342041
Page Count: 4
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Distribution of the Coefficient of Variation and the Extended "t" Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698